Skip to content
Trants Pharmacy
Shopping Cart 0
Close Back
  • Home
  • Shop
    • Medicine
    • Skincare
    • Makeup
    • Baby
    • Wellbeing
    • Fragrance
    • Haircare
    • Mens Grooming
    • Vitamins
    • Dental
    • Gifts
      • Gifts for Her
      • Gifts for Him
      • Gifts for Kids
  • Repeat Prescriptions
  • Services
    • Prescription Schemes
    • Consultation Room
    • Blister Packing Service
    • Generic Medication
    • Ear Piercing
    • Emergency Contraception
  • Offers
  • Gift Vouchers
  • Health A to Z
  • About
  • Contact
  • Blog
    Close
    Your cart is currently empty.
    0

    Total: €0.00

    Delivery is calculated at Checkout
    View Cart
    Continue browsing
    Close
    Lemsip Cold & Flu Lemon - 5 Pack

    Reckit Benkiser

    Lemsip Cold & Flu Lemon - 5 Pack

    €5.50
     
    This item is a recurring or deferred purchase. By continuing, I agree to the cancellation policy and authorize you to charge my payment method at the prices, frequency and dates listed on this page until my order is fulfilled or I cancel, if permitted.

    What is it
    Lemsip Cold – Flu Lemon Sachets – Lemsip Cold – Flu Lemon is the perfect way to treat a blocked or runny nose- sore throat- and body and headaches. It’s a well known fact that keeping your fluid levels topped up when you’re ill is important to feeling better- not to mention the comforting feeling of a big warm mug in your hands.

    Dosage
    How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
    How much to take: Adults and children 12 years and over: 1 sachet every 4-6 hours as required. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years of age.
    DO NOT EXCEED THE STATED DOSE.

    Warnings & Cautions
    CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products.
    Immediate medical advice should be sought in the event of an overdose, even if you feel well.
    KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor.
    DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure.

    Ingredients
    Ingredients (Per Sachet): Paracetamol 650Mg, Phenylephrine Hydrochloride 10Mg,Also Includes Sucrose And Aspartame,Total Contents Of Sachet 4.8G

    Share
    Share on Facebook Twitter Pinterest
    ×

    Free Delivery

    Get free Two Day Delivery on your order when you spend €49 or more

    Read More

    Repeat Prescriptions

    Refilling your Prescriptions has never been easier with our Repeat Service

    Read More

    Gift Vouchers

    eGift Vouchers are the perfect gift for that special someone!

    Read More

    Address

    Convent St
    Listowel
    Kerry
    V31 P282

    Call 068 24550
    prescriptions@trantspharmacy.ie

    HOURS

    Monday - Saturday
    9:00am - 6:00pm

    Sunday
    Closed

    Bank Holidays
    11:00am - 1:00pm

    Irish Pharmacy #7616
    social
    FacebookInstagram
    Copyright © 2025 Trants Pharmacy . Privacy . Terms . Refund Policy . Marketing by Splash
    Popup

    Stay up to date on the latest product releases, special offers & news by signing up for our newsletter.

    Read our privacy policy.